U.S. flag

An official website of the United States government

OpenAGRICOLA

Main content area

An approximate analytical solution for well flow in anisotropic layered aquifer systems.

Journal Title:
Journal of hydrology.
Journal Volume/Issue:
2004 Aug. 20, v. 296, issue 1-4
Main Author:
Meesters, A.G.C.A.
Other Authors:
Hemker, C.J. and Berg, E.H. van den
Format:
Article
Language:
English
Subjects:
aquifers
hydrogeology
groundwater flow
wells
hydrologic models
mathematical models
saturated hydraulic conductivity
View in NAL's Catalog:
IND43692692